Global polynomial optimization by norming sets on sphere and torus

TitleGlobal polynomial optimization by norming sets on sphere and torus
Publication TypeJournal Article
Year of Publication2018
AuthorsVianello, M
JournalDolomites Research Notes on Approximation
Volume11
Issue1
Pagination10-14
Date Published02/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsDubiner distance, Norming sets, polynomial inequalities, polynomial meshes, polynomial optimization, quasi-uniform points., sphere, torus, trigonometric grids
URLhttp://drna.padovauniversitypress.it/2018/1/2